# SDR DHL2007742044

- Difficulty date: November 26, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 27R IS HEAVILY CORRODED BETWEEN STATION 720F AND 740.  CUT OUT DAMAGED AREA 10.5" STRINGER 27R BETWEEN STATION 720F-740 IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED NEW SECTION MATERIAL USED BAC 1498-147 0.090" 7075-T6 DIMENSION 10.5" AND SPLICED BAC1498-131 7075-T6 PO NR 733223, DIMENSION 11" IAW B-727 SRM 53-10-3 FIGURE 1.  TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B-727 SRM 53-10-3 FIGURE 1 AND 51-30-2.
